It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Test results ok, but still feel YUCK !! What next?Advice PLLLEASE!

Re: Test results ok, but still feel YUCK !! What next?Advice PLLLEASE!

[ Back to Messages ]

Message

Posted by Susan on September 10, 2000 at 22:56:09:

In Reply to: Re: Test results ok, but still feel YUCK !! What next?Advice PLLLEASE! posted by AF on September 09, 2000 at 13:07:29:

: : : Advice appreciated!! Have been on Levothroid for 7 years. Started out at dosage 75mcg now on 137mcg (how high is 137mcg anyway? Is that in the average range?). Had blood test done 2 weeks ago, (follow up on new dosage), and tests were in the normal range. HOWEVER, for months and months I have been lethargic, sleep whenever I can, lack of concentration, cold skin, dry hair, no energy, brain fog as someone mentioned!! ..and with 2 kids under 4 ..thats not easy. I am 27. If my blood work and doctor say it is ok ...is it still possible my thyroid is not? Are there other tests that should be done? What would be the next step? Im calling the doctor tomorrow to talk to her, and what questions should I ask?

: : AF- What were your results??? and why did you start taking Levothroid?? How is your diet?? are you getting enough vitiman B and selinum? deit can effect how you feel. I also have two under 4 and also fight the fatigue. If I eat good and rest well I seem to stress less and feel better. Stress is another factor.

: I will know my T3 and T4 results this week. Im glad you asked about my diet, as i really do not know whether I eat enough of the right foods or vitamins. Actually when I am tired I eat less. Is their a vitamin or such you would suggest? Thanks!
: AF.

I would consult my Dr when you get your test results back a good multi-vitiman or maybe just certian ones depend on your eating habits. Just remember that taking calcium and/or iorn can cause problems with the absorbtion levels of your meds when taken together. I personaly take a multi-vitamain with trace elements, minerals and vitimans.


Follow Ups




All times are GMT -7. The time now is 03:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!